# SDR IPXA2019081445627

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 25,085 hours, 16,846 cycles
- Engine: Pwa PW2040
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - DURING CLIMBOUT RIGHT ENG EGT CLIMB RAPIDLY INTO AMBER SECTOR. EPR WAS .2 LESS THAN LEFT ENGINE WITH MATCHED THROTTLE POSITIONS. EPR WAS NOT FOLLOWING COMMAND SECTOR. UPON REVIEW, RT EGT WITHIN LIMITS, TIME PER FRM/FIM 71-05-00-815-824-R00. ENG EXCEED. NOTED HIGH FUEL FLOW AS WELL. PERFORMED STEP 1 OF FRM/FIM 77-11-00-815-802-R00. REMOVED DEBRIS/PERFORMED TAKEOFF POWER TEST #13. AMM 71-00-00-715-223-R033. L&R INDICATION MATCH DURING TEST. A/C OK FOR SERVICE.
